# SDR IPXA2025012660053

- Difficulty date: January 7, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT FR54, YO AFT CARGO COMPT CRACKED DOT# 110-63 JP-110.  INSTALLED THE NEW BRACKET AT FR-54 Y0 IAW SRM 51-40-21. HI-LO P/N: HL18PB5-5, B/N: 0004211840, NUT PLATE P/N: ABS0337-01A, B/N: 0004352855, RIVET BLIND P/N: CCP264SS3-03, B/N: 0004336657, COLLAR P/N: NSA5075-5 B/N: 0004251811, SEALANT P/N: 04-001-0109, B/N: 0004318650. NO FURTHER ACTION REQUIRED.
